Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 23, NWS Cleveland, OH

March 6, 2020

NWS Cleveland, OH issued this small craft advisory at Mar 6, 2020, 3:33 AM EST. It took effect at Mar 6, 2020, 11:00 AM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2020, 3:33 AM EST (08:33 UTC)
In effect from
Mar 6, 2020, 11:00 AM EST
Expired
Mar 7, 2020, 7:00 AM EST
In force
20 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

923 
WHUS71 KCLE 060833
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
333 AM EST Fri Mar 6 2020

LEZ144>148-061800-
/O.NEW.KCLE.SC.Y.0023.200306T1600Z-200307T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
333 AM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 AM
EST SATURDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 35 knots 
  and waves 4 to 7 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 11 AM this morning to 7 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-061800-
/O.NEW.KCLE.SC.Y.0023.200306T1600Z-200307T0600Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
333 AM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 1 AM
EST SATURDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots and
  waves 2 to 4 feet expected.

* WHERE...Lake Erie nearshore waters from Maumee Bay to Reno 
  Beach OH and Lake Erie nearshore waters from Reno Beach to The 
  Islands OH.

* WHEN...From 11 AM this morning to 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-061800-
/O.NEW.KCLE.SC.Y.0023.200306T1800Z-200307T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
333 AM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST SATURDAY...

* WHAT...North winds 10 to 20 knots with gusts up to 30 knots and
  waves 3 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...From 1 PM this afternoon to 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
6 follow-up statements
949 
WHUS71 KCLE 061444
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
944 AM EST Fri Mar 6 2020

LEZ144>148-062245-
/O.CON.KCLE.SC.Y.0023.200306T1600Z-200307T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
944 AM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 35 knots 
  and waves 4 to 7 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-062245-
/O.CON.KCLE.SC.Y.0023.200306T1600Z-200307T0600Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
944 AM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 30 knots and
  waves 2 to 4 feet expected.

* WHERE...Lake Erie nearshore waters from Maumee Bay to Reno 
  Beach OH and Lake Erie nearshore waters from Reno Beach to The 
  Islands OH.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-062245-
/O.CON.KCLE.SC.Y.0023.200306T1800Z-200307T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
944 AM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM EST SATURDAY...

* WHAT...North winds 10 to 20 knots with gusts up to 30 knots and
  waves 3 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...From 1 PM this afternoon to 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
211 
WHUS71 KCLE 062103
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
403 PM EST Fri Mar 6 2020

LEZ144>148-070515-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
403 PM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WHAT...North winds to 30 knots decreasing to 15 to 25 knots with
  gusts up to 35 knots. Waves 5 to 8 feet decreasing to 1 to 3
  feet Saturday morning. 

* WHERE...Portions of central Lake Erie.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-070515-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
403 PM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...North winds 15 to 20 knots with gusts up to 30 knots and
  waves of 3 to 5 feet decreasing to 2 to 4 feet. 

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...From 1 PM this afternoon to 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-070515-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0600Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
403 PM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WHAT...North winds to 30 knots decreasing to 10 to 15 knots.
  Waves 3 to 5 feet expected decreasing to 1 to 3 feet.

* WHERE...Lake Erie nearshore waters from Maumee Bay to Reno 
  Beach OH and Lake Erie nearshore waters from Reno Beach to The 
  Islands OH.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
397 
WHUS71 KCLE 070229
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
929 PM EST Fri Mar 6 2020

LEZ144>148-071030-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
929 PM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WHAT...North winds 15 to 25 knots with gusts up to 35 knots 
  and waves 4 to 7 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 7 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-070900-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
929 PM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WHAT...North winds 15 to 20 knots with gusts up to 30 knots 
  and waves 3 to 5 feet.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142-143-070600-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0600Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
929 PM EST Fri Mar 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
SATURDAY...

* WHAT...North winds 15 to 20 knots with gusts up to 30 knots and
  waves 3 to 4 feet.

* WHERE...Lake Erie nearshore waters from Maumee Bay to Reno 
  Beach OH and Lake Erie nearshore waters from Reno Beach to The 
  Islands OH.

* WHEN...Until 1 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
045 
WHUS71 KCLE 070603
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
103 AM EST Sat Mar 7 2020

LEZ142-143-070715-
/O.EXP.KCLE.SC.Y.0023.000000T0000Z-200307T0600Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
103 AM EST Sat Mar 7 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds over the western basin have settled below 20 knots and waves
are beginning to subside. Therefore, the small craft advisory has
been allowed to expire.

$$

LEZ144>148-071200-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
103 AM EST Sat Mar 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...North winds 10 to 20 knots with gusts up to 25 knots 
  and waves 3 to 6 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ149-070900-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
103 AM EST Sat Mar 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY
THIS MORNING...

* WHAT...North winds 15 to 20 knots with gusts up to 25 knots 
  and waves 3 to 5 feet.

* WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley 
  NY.

* WHEN...Until 4 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
097 
WHUS71 KCLE 070859
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
359 AM EST Sat Mar 7 2020

LEZ149-071000-
/O.EXP.KCLE.SC.Y.0023.000000T0000Z-200307T0900Z/
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
359 AM EST Sat Mar 7 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

Winds over the western basin have settled below 20 knots and waves
are beginning to subside accordingly. Therefore, the small craft 
advisory has been allowed to expire.

$$

LEZ144>148-071200-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
359 AM EST Sat Mar 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...North winds 10 to 15 knots and waves 2 to 5 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
498 
WHUS71 KCLE 071200
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
700 AM EST Sat Mar 7 2020

LEZ144>148-071300-
/O.EXP.KCLE.SC.Y.0023.000000T0000Z-200307T1200Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
700 AM EST Sat Mar 7 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

Winds over the central basin have settled below 20 knots and 
waves are beginning to subside accordingly. Therefore, the small 
craft advisory has been allowed to expire.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 12:55 AM EST, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 6, 12:55 AM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1255 AM EST Fri Mar 6 2020

.SYNOPSIS...
Clipper storm system will move southeast across the region late
tonight and Friday morning. The low will move quickly to the
Delmarva coast and become absorbed in a coastal low pressure
system. High pressure will build east across the area Saturday
and move to the Carolina coast by Sunday. A warm front will lift
north across Lake Erie Saturday evening. A cold front will cross
the region from west to east on Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
The drier air continues to eat away at the showers that are
approaching the central CWA from the west. Even had a couple
thunderstorms develop over Indiana earlier but these are
decreasing over NW OH. Still appears that the showers will
struggle to hold together east of I-71. The eastern half of the
area may see little more than sprinkles. Colder air arrives
Friday morning but still some uncertainty on how fast we change
over to all snow. The snow that does fall will have a difficult
time sticking with highs into the middle 30's. Some
accumulations on grassy surfaces will be possible with slightly
higher amounts possible in the higher terrain. Definitely do NOT
see any significant impacts for area roadways. Generally a
dusting at best for most locations. However the hills of eastern
Cuyahoga into Geauga counties and across the higher terrain of
NW PA a few locations could see 1 to 3 inches of snow. Highest
amounts likely occurring closer to the PA/NY border. High
pressure begins to build across the region Friday night but it
will be slow to end the few lake effect snow showers that may
persist into early Saturday morning. Any additional accumulation
Friday night will be light and isolated.

Lows tonight only dip to the lower 30s. Not too old in the wake
of the cold front on Friday with highs in the middle 30s.
Decreasing clouds and light winds should allow lows to dip into
the 20s areawide Friday night.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
The short term begins Saturday as ridging increases across much of
the eastern half of the Country. By Saturday night, high pressure
will build over the Southeast US, ushering in dry weather and
plentiful sun through the weekend. Temperatures on Saturday will
remain on the cool side with highs in the low to mid 40s, although
the March sun will make it feel warmer with relatively light winds.
By Sunday, much warmer temperatures arrive as warm air advection
begins to crank with southwest winds increasing to 15-20 mph by the
afternoon hours. Highs could easily outperform model guidance and
reach the upper 50s to low 60s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As high pressure meanders off the Southeast US, ridging across the
Ohio Valley begins to break down by Monday morning. This will allow
for low pressure to develop across the Central Plains, arriving into
the area by Monday evening, with the heaviest precipitation expected
overnight Monday. GFS has trended slower, in agreement with other
models, and therefore temperatures could once again make a push
towards the low 60s if the rain and cloud cover can hold off for
long enough. This system will drag a deep plume of moisture
northwards from the Gulf of Mexico with PWATs expected to reach
around 1 inch fueled by a 50-60 knot LLJ. Preliminary QPF totals
from this system look to be somewhere around a half inch to an inch
of rainfall.

Following this system, the upcoming week looks fairly active with
several troughs of low pressure swinging across CONUS. High pressure
will briefly build across the area Tuesday night before another
trough of low pressure arrives on Wednesday. Models differ on the
strength of the trough, although timing has been fairly consistent
over the past several runs with the most likely timeframe of
precipitation being between Wednesday evening and Thursday morning.
Another wave of low pressure across the area is possible towards the
end of the week, although confidence is low on timing and location
with varying model solutions. Precipitation type throughout the end
of the week looks to be mainly rain, although a few pockets of
rain/snow cannot be ruled out, especially in the overnight
periods.

&&

.AVIATION /06Z Friday THROUGH Tuesday/...
A low pressure system entering from the northwest this morning
has extended a weak cold front across the airspace, bringing
some light sprinkles, some mid-level ceilings, and a wind shift
to the west. This front is battling quite the dry air mass this
morning and any original rain with this wave has largely
dissipated and skies are clearing behind this first wave. The
system itself will enter with its stronger secondary cold front
later this morning. Ceilings will decrease to MVFR with the
approach of the system and snow showers will overspread the
region over the late morning and early afternoon hours. Snow
will become more fixated in traditional lake effect and higher
elevations (like KMFD) through the afternoon hours and snow
could linger later in the TAF period. With the surge of cold air
expected this afternoon, ceilings could fall in NE OH and NW PA
to IFR and have pockets of IFR mentioned in several TAF sites at
this time. The other major impact with the secondary cold front
passage will be the wind shift to the northwest. These winds
will increase through the afternoon hours and gusts up to 25
knots are likely across the airspace. These stronger winds may
persist in areas along the Lake Erie shoreline through the end
of the TAF period.

.OUTLOOK...Non-VFR may linger across NE OH/NW PA into Saturday
morning. Non-VFR possible Monday night into Tuesday.

&&

.MARINE...
Southerly winds will briefly decrease to 5-10 knots this evening,
before shifting to the west, then northwest by Friday morning.
Northwest winds over the lake will quickly increase to 10-15 knots
by Friday morning, then continue to ramp up to 20-25 knots by Friday
afternoon through Friday evening as winds shift northerly. Winds
begin to decrease to 10-15 knots by Saturday morning. SCA will be
needed early Friday afternoon through Saturday morning as wind-
driven waves push up along the southern Lake Erie nearshore.
South/southwesterly winds begin to pick up again to 10-15
knots by Saturday night and will remain so through early next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...MM
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Sefcovic
MARINE...Kahn

In the hours before

Special weather statement, Mar 5, 10:56 PM EST, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1056 PM EST Thu Mar 5 2020

OHZ003-006>009-018-019-027>029-036-037-060500-
Crawford-Seneca-Wyandot-Huron-Marion-Erie-Richland-Wood-Ottawa-
Sandusky-Morrow-Lucas-
1056 PM EST Thu Mar 5 2020

...A LINE OF SHOWERS WITH GUSTY WINDS AND SMALL HAIL POSSIBLE...

At 1055 PM EST, radar indicated showers were located along a line
extending from near Oregon to near Genoa to 10 miles south of
Gibsonburg to near Fostoria to Marseilles. Movement was northeast at
45 mph.

Winds around 40 mph and pea size hail are possible with these
showers.

LAT...LON 4061 8341 4149 8348 4168 8330 4152 8297
      4151 8299 4152 8289 4159 8284 4151 8272
      4151 8275 4145 8304 4143 8301 4146 8270
      4138 8250 4141 8240 4107 8238 4106 8244
      4099 8244 4056 8235 4044 8320
TIME...MOT...LOC 0355Z 245DEG 39KT 4164 8333 4151 8345 4125 8338 4121
8342 4070 8338

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 8:14 PM ESTSpecial Weather StatementCLEHancock, Lucas, Sandusky, Seneca, Wood, Wyandot91 min
Mar 5, 10:56 PM ESTSpecial Weather StatementCLECrawford, Erie, Huron, Marion, Morrow, Richland and 3 more64 min

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.